[MOL] Carbo and Taxol after effects [03052] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Carbo and Taxol after effects



I was diagnosed with ovarian cancer and had 6 rounds of chem with the
carboplatin and taxol.  The last treatment was on December 2, 1998.  About a
month after the last treatment I developed pain in both ankles and wrists and
my hips.  I have had previous problems with my ankles and wrists.  These
problems had been silent before the chemo.  After sitting just a short while,
I experience severe pain in my hips for about the first 20 steps I take.  It
has been almost two months since the last chemo and these symptoms are
becoming more prominent daily.  My ONC said these pains were after effects of
the chemo and had some kind of rheumatic connection.  

Looking for info
Deb
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------